# SDR MALA050583

- Difficulty date: July 15, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N520XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2345
- Aircraft time: 13,117 hours, 12,886 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Condition: Failed
- Location: Flap System
- Component: Flap System
- Component part number: 676801007
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF FLAP STUCK AT 18 WITH FLAP INOP AND FLAP FAULT.   REMOVED AND REPLACED COMPUTER PN 676801007 SN OFF UEL/DRG/1435-92, SN ON UEL/DEG/1121-85 IAW AMM 2750-17. OPS CHECK GOOD.
